| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter customer technical support (cts) specialist assisted customer over the phone.The cts determine the cause of the failure was due to faulty mix bar.The customer replaced the mix bar per the cts recommendations to resolve the issue.No further issues were noted.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
Event or Problem Description
The customer reported the generation of false low patient results for sodium (na) and chloride (cl) with low anion gaps and also noted that mix bar making noise on their dxc 700 au chemistry analyzer.The customer did not provide patient data or demographics.There was no report of change to treatment, injury, or death associated to this event.